# SDR UPS06846020

- Difficulty date: January 6, 2006
- Submitted: January 25, 2006
- Operation: Air carrier
- Aircraft: N718UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46018
- Aircraft time: 70,002 hours, 46,581 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Bs L35l-34r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3 EXFOLIATION CORROSION ON SHEARTIE AT STA 1400 BETWEEN L35L AND L34R.  REMOVED CORRODED SHEARTIE IAW SRM 51-1-21, FABRICATED AND INSTALLED SHEARTIE AT STA 1400 L35L TO L34R IAW DWG 5640229, AND SRM 53-4-1, 51-3-2,AND SRM 51-1-21
